# SDR USAA040403

- Difficulty date: August 4, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Part time: 52,228 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN GOUGED .015 INCH TO .025 INCH DEEP, STATION 860-875 STRINGER 1, TO 2L TO 2R.  DOUBLER REPAIR PER EA 78807.  (M)
